# SDR IPXA2025010420472

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N612UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64258
- Aircraft time: 24,664 hours, 3,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Holder
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* L1 DOOR HAND HOLD FOR CLOSING IS BROKEN REPLACEMENT REQUIRED.
